# SDR ASAA2012062492589

- Difficulty date: June 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- Engine: Ge CFM567B24
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A130105
- Condition: Cracked
- Location: Bs 661.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL FORWARD BULKHEAD AT LBL 8, FWD FACE OF BS 661.95 STIFFENER CRACKED.  ACFT GROUNDED.  R & R STIFFENER IAW SRM 51-40-02.
